Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 54, No. 3 (July, 2002)
I. Miyamoto and H. Yoshida Two criterions of Wiener type for minimally thin sets and rarefied sets in a cone 487−512
O. M. Abderrahmane Polyèdre de Newton et trivialité en famille 513−550
J.-H. Eschenburg Higher rank curved Lie triples 551−564
D. Fan and S. Sato Remarks on Littlewood-Paley functions and singular integrals 565−585
A. Fujiki Topology of compact self-dual manifolds whose twistor space is of positive algebraic dimension 587−608
G. Bobiński Geometry of decomposable directing modules over tame algebras 609−620
M. Kleiner, A. Skowroński and D. Zacharia On endomorphism algebras with small homological dimensions 621−648
M. Kawagishi and T. Yamanaka On the Cauchy problem for PDEs in the Gevrey class with shrinkings 649−677
F. Hiai, M. Mizuo and D. Petz Free relative entropy for measures and a corresponding perturbation theory 679−718

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.